Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Took pills, getting late periods. Is there any pieces left in my uterus?Medically tested and the result is negative

when i am 4th week pregnant.i was used mt pill kit.after using this kit within 42hr i was bleeding for 5days.after 45 days again i used unwanted pregnancy pills and again i was bleeding its my period periods are geting there any problem to me?is there any pices left in my uterus?i am medically tested and the result is negetive now
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Periods are usually delayed after taking emergency pill. There is nothing to be concerned.
I dont think there are retained products of conception in your uterus.
Since you are tested negative for beta HCG, less likely you are pregnant.
I suggest you to use a contraceptive method instead of emergency contraceptive.
Have a safe and protected sex.
Hope this helps,
Dr Nilofer
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor